# SDR AALA202406276625

- Difficulty date: May 9, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 61,659 hours, 37,270 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fitting
- Part number: D5311107720200
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DUE TO THE MAJOR REPAIR BEING ACCOMPLISHED TO THE FLIGHT DECK CENTER WINDSHIELD FRAMING PER EA 353883, THE LEFT HAND CONTINUITY FITTING BETWEEN FR 1 AND FR 2 AT Y0 NEEDS TO BE REPLACED. MAINTENANCE REPLACED THE LEFT HAND CONTINUITY FITTING PER INSTRUCTIONS OUTLINED IN EA 353883.
